Downtown Pioneer Village Summerhill Village 06 355 8173
Book your Flu Jab

Your health questions answered
by one of our pharmacists

Ask a Pharmacist

NUROFEN For Children Strawberry Oral Suspension, 100mL

PLU

$15.99 $17.99


PHARMACY ONLY MEDICINE

Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children.

  • Starts to get to work in 15 minutes to relieve fever
  • Provides relief for up to 8 hours
  • Relieves Cold and Flu symptoms
  • Sugar free formulation
  • Contains Ibuprofen

Sugar-free, colour-free, contains no aspirin, alcohol or aspartame.

Available in 100mL syrup, strawberry flavour.

Active Ingredients:

200mg ibuprofen per 5mL dose.

Also contains sodium chloride and sodium saccharin. 60ml (maximum daily dose) contains 27g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Dosage:


Age:
3*‒6 months (average weight 6‒8kg), dose: 3 ‒ 4 mL
6‒12 months (average weight 8‒10 kg), dose: 4 ‒ 5 mL
1-3 years (average weight 10‒14kg), dose: 5 ‒7 mL
3-5 years (average weight 14‒18kg), dose: 7 ‒ 9 mL
5-7 years (average weight 18‒22kg), dose: 9 ‒ 11 mL
7-9 years (average weight 22‒28kg), dose: 11 ‒ 14 mL
9-12 years (average weight 28‒40kg), dose: 14 ‒ 20 mL

Repeat dose every 8 hours as necessary with a maximum of 3 doses in 24 hours. Do not exceed stated dose.
*Do not give to babies under 3 months. Seek medical advice before giving to children under 1 year.


Precautions:

Do not take:

In children under 3 months of age.
In children who have stomach ulcers or other stomach disorders.
In children who have kidney or heart problems.
In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.
During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.
If the cap seal is not intact on first opening of the bottle.

Seek medical advice before use:

If your child is under 12 months of age.
If your child has asthma.
If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines.

 

Medicines have benefits and some have risks. Always read label carefully and use strictly as directed. If symptoms persist or you have side effects, please consult your doctor or healthcare professional

The information provided does not replace the individual advice and consultation of a doctor or pharmacist

 



Related products


Healthy Hints

Five ways that you can spring-clean
your health this season and give your life
a healthy Spring makeover.


EasyMeds

EasyMeds is a sachet dispensing system
allowing you to better control
your medication management.


Ask a Pharmacist

Have your health questions answered
personally by one of our
knowledgeable pharmacists

Monthly Specials

We're always on the lookout for products that can help improve your health and well-being. Here are a few of
our favourites at the moment, at a special price for our online customers!


Downtown

Shop 22 Downtown, 495 Main St
Palmerston North
06 356 6499
Fax 06 356 6299

Pioneer Village

746 Pioneer Highway
Palmerston North
06 357 6577
Fax 06 354 8523

Summerhill Village

198 Ruapehu Drive
Palmerston North
06 355 8173
Fax 06 355 8437
Follow us on facebook
© Vautier Pharmacy. All rights reserved / Web Design and Development Mirage Visual
Sale

Unavailable

Sold Out